Alert archive / Mississippi / River Flood Warnings in 2021
River Flood Warning 150, NWS New Orleans, LA
NWS New Orleans, LA issued this river flood warning at Jun 6, 2021, 2:48 PM CDT for Pike County, Mississippi. It took effect at Jun 6, 2021, 8:20 PM CDT. It was in force for 36 hr.
The area
The outline as issued.
The facts
- Issued
- Jun 6, 2021, 2:48 PM CDT (19:48 UTC)
- In effect from
- Jun 6, 2021, 8:20 PM CDT
- Expired
- Jun 8, 2021, 8:12 AM CDT
- In force
- 36 hr
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
- Flood severity
- Minor
County Pike County, MS
The river
Written for the forecast point Tangipahoa River at Osyka (OSYM6). The gauge peaked at 15.08 ft at Jun 7, 2021, 9:00 AM CDT.
- Action stage
- 14 ft
- Minor stage
- 15 ft
- Moderate stage
- 20 ft
- Major stage
- 25 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07375280, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
498 WGUS44 KLIX 061948 FLWLIX BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service New Orleans LA 248 PM CDT Sun Jun 6 2021 ...The National Weather Service in New Orleans LA has issued a Flood Warning for the following rivers in Mississippi... Tangipahoa River At Osyka affecting Pike County. For the Tangipahoa River...including Osyka...Minor flooding is forecast. PRECAUTIONARY/PREPAREDNESS ACTIONS... Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. Additional information is available at www.weather.gov/lix. Click on the Rivers and Lakes menu for forecasts and observations. The next statement will be issued when updates are needed. && MSC113-071400- /O.NEW.KLIX.FL.W.0150.210607T0120Z-210608T1312Z/ /OSYM6.1.ER.210607T0120Z.210607T1200Z.210608T0712Z.NO/ 248 PM CDT Sun Jun 6 2021 The National Weather Service in New Orleans has issued a * Flood Warning for the Tangipahoa River At Osyka. * From this evening to Tuesday morning. * At 1:00 PM CDT Sunday the stage was 12.4 feet. * Flood stage is 15.0 feet. * Minor flooding is forecast. * Forecast...The river is expected to rise above flood stage this evening to a crest of 16.0 feet tomorrow morning. It will then fall below flood stage early Tuesday morning. * Impact...At 15.0 feet, Pastures and woodlands along with some crop land near the river will be inundated. && LAT...LON 3097 9042 3098 9048 3103 9048 3103 9042 $$ DM
3 follow-up statements
484 WGUS84 KLIX 070158 FLSLIX Flood Statement National Weather Service New Orleans LA 858 PM CDT Sun Jun 6 2021 ...The Flood Warning is extended for the following rivers in Mississippi... Tangipahoa River At Osyka affecting Pike County. ...The Flood Warning continues for the following rivers in Louisiana... Tangipahoa River Near Robert affecting Tangipahoa Parish. For the Tangipahoa River...including Osyka, Kentwood, Amite, Robert...Moderate flooding is forecast. PRECAUTIONARY/PREPAREDNESS ACTIONS... Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. Additional information is available at www.weather.gov/lix. Click on the Rivers and Lakes menu for forecasts and observations. The next statement will be issued when updates are needed. && MSC113-072000- /O.EXT.KLIX.FL.W.0150.000000T0000Z-210608T1424Z/ /OSYM6.1.ER.210607T0600Z.210607T1800Z.210608T0824Z.NO/ 858 PM CDT Sun Jun 6 2021 ...The Flood Warning is now in effect until late Tuesday morning... The Flood Warning continues for the Tangipahoa River At Osyka. * Until late Tuesday morning. * At 8:00 PM CDT Sunday the stage was 14.5 feet. * Flood stage is 15.0 feet. * Minor flooding is forecast. * Forecast...The river is expected to rise above flood stage just after midnight tonight to a crest of 16.0 feet early tomorrow afternoon. It will then fall below flood stage early Tuesday morning. * Impact...At 15.0 feet, Pastures and woodlands along with some crop land near the river will be inundated. && LAT...LON 3097 9042 3098 9048 3103 9048 3103 9042 $$ LAC105-072000- /O.CON.KLIX.FL.W.0145.000000T0000Z-000000T0000Z/ /ROBL1.2.ER.210607T0116Z.210608T1200Z.000000T0000Z.NO/ 858 PM CDT Sun Jun 6 2021 ...The Flood Warning remains in effect... The Flood Warning continues for the Tangipahoa River Near Robert. * Until further notice. * At 8:30 PM CDT Sunday the stage was 15.1 feet. * Flood stage is 15.0 feet. * Minor flooding is occurring and moderate flooding is forecast. * Recent Activity...The maximum river stage in the 24 hours ending at 8:30 PM CDT Sunday was 15.1 feet. * Forecast...The river is expected to rise to a crest of 19.9 feet Tuesday morning and then start slowly falling. * Impact...At 21.0 feet, Water will be in homes along Highway 445 and Highway 443. Highway 445 will be under water and closed from Highway 190 to Interstate 12. Louisiana Highway 22 will be under water in many places. Access to Magnolia Island and Lee's Landing will be cut off. && LAT...LON 3036 9025 3030 9030 3069 9050 3069 9043 $$
639 WGUS84 KLIX 071635 FLSLIX Flood Statement National Weather Service New Orleans LA Issued by National Weather Service Lake Charles LA 1135 AM CDT Mon Jun 7 2021 ...The Flood Warning is cancelled for the following rivers in Mississippi... Tchoutacabouffa River Above D'Iberville affecting Harrison County. ...The Flood Warning continues for the following rivers in Mississippi...Louisiana... Tangipahoa River At Osyka affecting Pike County. Tangipahoa River Near Robert affecting Tangipahoa Parish. Bogue Chitto River At Franklinton affecting Washington Parish. Wolf River Above Gulfport affecting Harrison County. Biloxi River Near Lyman affecting Harrison County. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should not attempt to drive around barricades or drive cars through flooded areas. Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. && Additional information is available at www.weather.gov. MSC047-071745- /O.CAN.KLIX.FL.W.0148.210608T1200Z-210607T1635Z/ /DIBM6.1.ER.210608T1200Z.210608T1200Z.210608T1200Z.NO/ 1135 AM CDT Mon Jun 7 2021 ...The Flood Warning for the Tchoutacabouffa River Above D'Iberville has been cancelled... The Flood Warning is cancelled for the Tchoutacabouffa River Above D'Iberville. * At 10:30 AM CDT Monday the stage was 4.6 feet. * Flood stage is 8.0 feet. * Forecast...The river will oscillate below flood stage with a maximum value of 5.4 feet this evening. && LAT...LON 3048 8888 3044 8888 3043 8898 3048 8898 $$ LAC117-080445- /O.EXT.KLIX.FL.W.0151.000000T0000Z-210609T0600Z/ /FRNL1.1.ER.000000T0000Z.210607T1300Z.210609T0000Z.NO/ 1135 AM CDT Mon Jun 7 2021 ...The Flood Warning is now in effect until early Wednesday morning... The Flood Warning continues for the Bogue Chitto River At Franklinton. * Until late Tuesday night. * At 11:00 AM CDT Monday the stage was 15.9 feet. * Flood stage is 12.0 feet. * Minor flooding is occurring and minor flooding is forecast. * Recent Activity...The maximum river stage in the 24 hours ending at 11:00 AM CDT Monday was 16.3 feet. * Forecast...The river is expected to fall below flood stage tomorrow evening and continue falling to 5.5 feet Saturday morning. * Impact...At 16.0 feet, Bogue Chitto Heights Subdivision will begin to flood. Some homes will be damaged. Homes on the west bank north of Louisiana Highway 10 will flood. It is recommended that sand and gravel operations be stopped and equipment secured. Access roads to recreational areas will flood. * Flood History...This crest compares to a previous crest of 15.9 feet on 02/13/2013. && LAT...LON 3078 9006 3078 9018 3112 9028 3113 9015 $$ MSC113-080445- /O.EXT.KLIX.FL.W.0150.000000T0000Z-210608T0600Z/ /OSYM6.1.ER.210607T1530Z.210607T1800Z.210608T0000Z.NO/ 1135 AM CDT Mon Jun 7 2021 ...The Flood Warning is now in effect until just after midnight tonight... The Flood Warning continues for the Tangipahoa River At Osyka. * Until late tonight. * At 11:00 AM CDT Monday the stage was 15.0 feet. * Flood stage is 15.0 feet. * Minor flooding is occurring and minor flooding is forecast. * Recent Activity...The maximum river stage in the 24 hours ending at 11:00 AM CDT Monday was 15.1 feet. * Forecast...The river is expected to rise to a crest of 15.1 feet this afternoon. It will then fall below flood stage this evening. * Impact...At 15.0 feet, Pastures and woodlands along with some crop land near the river will be inundated. * Flood History...This crest compares to a previous crest of 15.1 feet on 01/28/2018. && LAT...LON 3097 9042 3098 9048 3103 9048 3103 9042 $$ MSC047-080445- /O.EXT.KLIX.FL.W.0149.000000T0000Z-210608T0600Z/ /LYMM6.1.ER.210608T0000Z.210608T0000Z.210608T0000Z.NO/ 1135 AM CDT Mon Jun 7 2021 ...The Flood Warning is now in effect until just after midnight tonight... The Flood Warning continues for the Biloxi River Near Lyman. * Until late tonight. * At 10:45 AM CDT Monday the stage was 11.2 feet. * Flood stage is 12.0 feet. * Minor flooding is forecast. * Forecast...The river will oscillate around flood stage with a maximum value of 12.0 feet this evening. * Impact...At 12.0 feet, River Road near Three Rivers Road bridge will begin to flood. * Flood History...This crest compares to a previous crest of 12.1 feet on 05/14/1990. && LAT...LON 3048 8901 3048 8909 3055 8912 3055 8905 $$ LAC105-080445- /O.EXT.KLIX.FL.W.0145.000000T0000Z-210612T0143Z/ /ROBL1.2.ER.210607T0116Z.210608T1800Z.210611T1942Z.NO/ 1135 AM CDT Mon Jun 7 2021 ...The Flood Warning is now in effect until Friday evening... The Flood Warning continues for the Tangipahoa River Near Robert. * Until Friday evening. * At 10:30 AM CDT Monday the stage was 17.3 feet. * Flood stage is 15.0 feet. * Minor flooding is occurring and moderate flooding is forecast. * Recent Activity...The maximum river stage in the 24 hours ending at 10:30 AM CDT Monday was 17.3 feet. * Forecast...The river is expected to rise to a crest of 18.5 feet early tomorrow afternoon. It will then fall below flood stage early Friday afternoon. * Impact...At 18.0 feet, Evacuation of trailers at Hidden Oaks must be completed. Water covers the entrance to camp grounds. Secondary roads and unimproved roads north of Robert will flood as Chappepeela Creek backs up. Low places on Highway 22 south of Robert will be under water. * Flood History...This crest compares to a previous crest of 18.5 feet on 03/11/2011. && LAT...LON 3036 9025 3030 9030 3069 9050 3069 9043 $$ MSC047-080445- /O.EXT.KLIX.FL.W.0147.210607T2000Z-210608T2048Z/ /GLFM6.1.ER.210607T2000Z.210608T0600Z.210608T1448Z.NO/ 1135 AM CDT Mon Jun 7 2021 ...The Flood Warning is now in effect until tomorrow afternoon... The Flood Warning continues for the Wolf River Above Gulfport. * From this afternoon to Tuesday afternoon. * At 10:45 AM CDT Monday the stage was 6.7 feet. * Flood stage is 8.0 feet. * Minor flooding is forecast. * Forecast...The river will oscillate around flood stage with a maximum value of 9.0 feet just after midnight tonight. * Impact...At 9.0 feet, Bells Ferry Road will be impassable with deep water on the east bridge approach. * Flood History...This crest compares to a previous crest of 9.0 feet on 03/14/2016. && LAT...LON 3039 8917 3037 8922 3041 8922 3042 8919 $$
794 WGUS84 KLIX 080153 FLSLIX Flood Statement National Weather Service New Orleans LA 853 PM CDT Mon Jun 7 2021 ...The Flood Warning is extended for the following rivers in Louisiana... Tangipahoa River Near Robert affecting Tangipahoa Parish. ...The Flood Warning is cancelled for the following rivers in Mississippi...Louisiana... Tangipahoa River At Osyka affecting Pike County. Tchefuncte River Near Folsom affecting St. Tammany Parish. ...The Flood Warning continues for the following rivers in Louisiana... Tchefuncte River Above U.S. Highway 190 Near Covington affecting St. Tammany Parish. PRECAUTIONARY/PREPAREDNESS ACTIONS... Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. Be especially cautious at night when it is harder to recognize the dangers of flooding. Additional information is available at www.weather.gov/lix. Click on the Rivers and Lakes menu for forecasts and observations. The next statement will be issued when updates are needed. && LAC103-080300- /O.CAN.KLIX.FL.W.0152.000000T0000Z-210608T0153Z/ /FLSL1.2.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 853 PM CDT Mon Jun 7 2021 ...The Flood Warning for the Tchefuncte River Near Folsom has been cancelled... The Flood Warning is cancelled for the Tchefuncte River Near Folsom. * At 8:45 PM CDT Monday the stage was estimated at 15.9 feet. * Flood stage is 16.0 feet. * Forecast...The river is expected to fall to 8.5 feet Saturday evening. && LAT...LON 3056 9016 3051 9027 3078 9033 3078 9022 $$ MSC113-080300- /O.CAN.KLIX.FL.W.0150.000000T0000Z-210608T0153Z/ /OSYM6.1.ER.210607T1530Z.000000T0000Z.000000T0000Z.NO/ 853 PM CDT Mon Jun 7 2021 ...The Flood Warning for the Tangipahoa River At Osyka has been cancelled... The Flood Warning is cancelled for the Tangipahoa River At Osyka. * At 8:00 PM CDT Monday the stage was 14.5 feet. * Flood stage is 15.0 feet. * Forecast...The river is expected to fall to 8.5 feet Saturday evening. && LAT...LON 3097 9042 3098 9048 3103 9048 3103 9042 $$ LAC105-082000- /O.EXT.KLIX.FL.W.0145.000000T0000Z-210612T0712Z/ /ROBL1.2.ER.210607T0116Z.210608T1200Z.210612T0112Z.NO/ 853 PM CDT Mon Jun 7 2021 ...The Flood Warning is now in effect until early Saturday morning... The Flood Warning continues for the Tangipahoa River Near Robert. * Until early Saturday morning. * At 7:30 PM CDT Monday the stage was 18.6 feet. * Flood stage is 15.0 feet. * Moderate flooding is occurring and moderate flooding is forecast. * Forecast...The river is expected to rise to a crest of 19.0 feet tomorrow morning. It will then fall below flood stage Friday evening. * Impact...At 18.0 feet, Evacuation of trailers at Hidden Oaks must be completed. Water covers the entrance to camp grounds. Secondary roads and unimproved roads north of Robert will flood as Chappepeela Creek backs up. Low places on Highway 22 south of Robert will be under water. && LAT...LON 3036 9025 3030 9030 3069 9050 3069 9043 $$ LAC103-082000- /O.EXT.KLIX.FL.W.0153.210608T1530Z-210609T0500Z/ /CUSL1.1.ER.210608T1530Z.210608T1800Z.210608T2300Z.NO/ 853 PM CDT Mon Jun 7 2021 ...The Flood Warning is now in effect until early Wednesday morning... The Flood Warning continues for the Tchefuncte River Above U.S. Highway 190 Near Covington. * From Tuesday morning to early Wednesday morning. * At 8:30 PM CDT Monday the stage was 17.5 feet. * Flood stage is 20.0 feet. * Minor flooding is forecast. * Forecast...The river is expected to rise above flood stage late tomorrow morning to a crest of 20.5 feet early tomorrow afternoon. It will then fall below flood stage tomorrow evening. * Impact...At 20.0 feet, Water will invade Camp Tchefuncte's parking lot. Vehicles must be removed to higher ground. && LAT...LON 3046 9007 3041 9018 3051 9027 3056 9016 $$ TD
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this river flood warning went out at Jun 6, 12:56 PM CDT, 1 hour 52 minutes earlier.
Area forecast discussion, Jun 6, 12:56 PM CDT, 1 hour 52 minutes before
Area Forecast Discussion National Weather Service New Orleans LA 1256 PM CDT Sun Jun 6 2021 .AVIATION... MVFR/IFR conditions continue for the terminals as scattered to numerous thunderstorms impact southeast Louisiana. Gusty winds of 30 knots or higher, visibilities down to 1/2SM are possible with any thunderstorm today. Storms will decline once it gets dark but will pick up again in the morning after sunrise. -BL && .PREV DISCUSSION... /issued 457 AM CDT Sun Jun 6 2021/ SHORT TERM... Deep southwesterly flow continues to bring very high levels of moisture into the central Gulf region as PW values are remaining at 2+ inches . A very slow moving cut-off low over Texas will struggle to progress eastward again today due to its proximity to an upper level ridge over the Great Lakes. The trough axis over Texas will shift slightly eastward today bringing the biggest concentration of lift and combined moisture from I-55 to the east. This appears to be where the heaviest rainfall will be focused today with areas from east of I-55 to the MS/LA border potentially seeing 3 to 5 inches of rainfall through 9 PM tonight. Rainfall amounts west of I-55 expected to be between 1 to 3 inches. Showers and thunderstorms will develop over the inner coastal waters and move inland through mid morning. Expect to see a higher convective activity than yesterday as atmosphere will have more time to recover from yesterday's widespread rain event. High temperatures will once again be between 5 and 10 degrees below normal today due to early day development of showers and storms as well as overcast skies. However...temperatures could slip into the lower and middle 80s in far western areas by late afternoon as shower and thunderstorm activity begins to push off to the east. Somewhat dryer weather expected on Monday as upper low weakens and Bermuda high off the southeastern US coast begins to slowly build westward on Monday and Tuesday. Temperatures will rebound close to average for the start of the work week. However...PW values will still remain in the upper ones along with a continued west side Bermuda ridge ring of fire pattern thus expect to see widespread thunderstorms each afternoon and evening. LONG TERM (Tuesday through Saturday)... Moist southernly flow and daytime heating will come into play at some point Tuesday or Wednesday, ushering in a more summerlike pattern. Rainfall rates should see a substantial decrease from the previous days and can expect a chance for afternoon showers and thunderstorms due to diurnal heating both Thursday and Friday. As high pressure starts to build across the region, any lingering showers and thunderstorms will have dissipated by the weekend with drier weather expected for Saturday. Temperatures will remain in the 80s during the day with overnight lows near 70 through at least Tuesday. They will then begin to slowly creep back up into the upper 80s through the remainder of the week as we start to dry out finally seeing a decrease in areal coverage. /TDB/ MARINE... Onshore flow continues with elevated winds from gradient through Sunday AM. Currently not anticipating a small craft advisory so left a small craft exercise caution headline through this morning at 12z. Winds may bump into the 10 to 15 knots range through around mid week. After that, winds will become lighter, but the southeasterly wind still remains for the rest of the forecast period. && .PRELIMINARY POINT TEMPS/POPS... MCB 81 70 87 72 / 100 40 90 10 BTR 84 71 88 74 / 90 40 80 10 ASD 82 71 88 74 / 100 60 80 10 MSY 85 75 89 77 / 100 60 80 10 GPT 82 73 85 75 / 100 80 80 20 PQL 82 71 86 73 / 100 80 80 20 && .LIX WATCHES/WARNINGS/ADVISORIES... LA...Flash Flood Watch until 7 PM CDT this evening for LAZ034>037-039- 046>050-056>061-063>072-075>078. GM...None. MS...Flash Flood Watch until 7 PM CDT this evening for MSZ068>071-077- 080>082. GM...None. &&
In the hours before
Special weather statement, Jun 6, 9:57 AM CDT, 4 hours 51 minutes before
Special Weather Statement
National Weather Service New Orleans LA
957 AM CDT Sun Jun 6 2021
LAZ068-069-061530-
Lower Plaquemines-Lower Jefferson-
957 AM CDT Sun Jun 6 2021
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL PLAQUEMINES
PARISH...
At 956 AM CDT, radar indicated strong thunderstorms were located
along a line extending from 17 miles southwest of Port Sulphur to 9
miles south of Empire. Movement was northeast at 35 mph.
Winds in excess of 40 mph are possible with these storms.
Locations impacted include...
Buras, Empire and Buras-triumph.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 2929 8967 2933 8964 2932 8983 2934 8978
2934 8982 2928 8998 2929 8997 2934 8984
2939 8986 2937 8979 2943 8982 2941 8987
2948 8985 2934 9002 2944 8990 2951 8994
2938 8946 2924 8958
TIME...MOT...LOC 1456Z 208DEG 40KT 2934 8994 2928 8966
ABSSpecial weather statement, Jun 6, 10:38 AM CDT, 4 hours 10 minutes before
Special Weather Statement
National Weather Service New Orleans LA
1038 AM CDT Sun Jun 6 2021
LAZ069-061630-
Lower Plaquemines-
1038 AM CDT Sun Jun 6 2021
...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL PLAQUEMINES
PARISH...
At 1038 AM CDT, a strong thunderstorm was located near Port Sulphur,
moving north at 30 mph.
Winds in excess of 40 mph are possible with this storm.
Locations impacted include...
Port Sulphur and Empire.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 2932 8983 2934 8978 2934 8982 2931 8986
2932 8991 2935 8983 2939 8986 2936 8982
2940 8978 2939 8983 2943 8982 2941 8987
2945 8982 2948 8984 2944 8989 2958 8988
2946 8959 2929 8969 2931 8969
TIME...MOT...LOC 1538Z 184DEG 25KT 2943 8980
ABSSpecial weather statement, Jun 6, 11:32 AM CDT, 3 hours 16 minutes before
Special Weather Statement
National Weather Service New Orleans LA
1132 AM CDT Sun Jun 6 2021
LAZ069-070-061715-
Lower Plaquemines-Lower St. Bernard-
1132 AM CDT Sun Jun 6 2021
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL ST. BERNARD AND NORTH
CENTRAL PLAQUEMINES PARISHES...
At 1131 AM CDT, a strong thunderstorm was located 9 miles northeast
of Pointe A La Hache, or 10 miles northeast of Port Sulphur, moving
north at 20 mph.
Winds in excess of 40 mph and pea size hail are possible with this
storm.
Locations impacted include...
Shell Beach.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 2965 8974 2987 8971 2988 8945 2973 8955
2976 8958 2972 8960 2976 8963 2975 8965
2973 8965 2970 8956 2969 8963 2968 8958
2966 8959 2968 8966 2966 8967 2965 8965
TIME...MOT...LOC 1631Z 197DEG 19KT 2964 8965
ABSSpecial weather statement, Jun 6, 12:46 PM CDT, 2 hours 2 minutes before
Special Weather Statement
National Weather Service New Orleans LA
1246 PM CDT Sun Jun 6 2021
LAZ066>068-061815-
Lower Terrebonne-Lower Jefferson-Lower Lafourche-
1246 PM CDT Sun Jun 6 2021
...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL TERREBONNE AND
SOUTHEASTERN LAFOURCHE PARISHES...
At 1246 PM CDT, a strong thunderstorm was located near Golden Meadow,
or near Galliano, moving north at 30 mph.
Winds in excess of 40 mph are possible with this storm.
Locations impacted include...
Cut Off, Galliano, Larose and Golden Meadow.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 2928 9033 2930 9034 2929 9037 2929 9036
2928 9036 2929 9040 2932 9044 2935 9043
2934 9046 2930 9046 2930 9049 2956 9050
2956 9038 2953 9013 2927 9028
TIME...MOT...LOC 1746Z 197DEG 44KT 2937 9037
ABSSpecial weather statement, Jun 6, 12:53 PM CDT, 1 hour 55 minutes before
Special Weather Statement
National Weather Service New Orleans LA
1253 PM CDT Sun Jun 6 2021
LAZ039-071-072-075-061845-
Washington-Northern Tangipahoa-Northwest St. Tammany-Southern
Tangipahoa-
1253 PM CDT Sun Jun 6 2021
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN ST.
TAMMANY...SOUTHEASTERN TANGIPAHOA AND SOUTHWESTERN WASHINGTON
PARISHES...
At 1253 PM CDT, radar indicated strong thunderstorms were located
along a line extending from near Wilmer to near Folsom to near
Robert. Movement was east at 20 mph.
Winds in excess of 40 mph are possible with these storms.
Locations impacted include...
Covington, Franklinton, Abita Springs, Madisonville, Folsom, Robert
and Enon.
This includes Interstate 12 between mile markers 47 and 67.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 3084 8996 3065 8996 3035 9004 3045 9036
3061 9033 3082 9031
TIME...MOT...LOC 1753Z 262DEG 15KT 3080 9027 3063 9026 3045 9033
ABSThe office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 10:23 AM CDT | River Flood Warning | LIX | Harrison | 47 hr |
| Jun 6, 10:26 AM CDT | River Flood Warning | LIX | Harrison | 39 hr |
| Jun 6, 10:52 AM CDT | River Flood Warning | LIX | Harrison | 30 hr |
| Jun 6, 11:58 AM CDT | Flash Flood Warning | LIX | Pike, Walthall | 3 hr |
| Jun 6, 4:30 PM CDT | Special Weather Statement | LIX | Harrison | 30 min |
Nearby
River Flood Warnings in Mississippi, 2021Every river flood warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.